advertisement
Question
Posted by: Scared | 2009-12-01

Headaches

Hi, Doc

I often get headached mainly the forehead and around my eyes, which makes my eyes sensitive, i also feel disorientated, have memory loss, loss of focus,i have had my eyes checked (i wear glasses), but the eye doctor said its not the eyes, my GP said its muscle spasm or tension, but even after medication i still get the headaches, i am really worried about brain related problems (tumor), how is it diagnosed, what could be the cause of these.

I am taking multivatamin tabs, Diane 35 &  Ilotycin A for acne, could any of these contributing to headache?

thank you

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageCyberDoc

Dear Scared
A frontal "band around the head" type of headache is often due to muscle spasm or stress. Usually medication do not work very well for this and seeing a physiotherapist may be more effective. Tumors usually give headaches that are dull and aching, worse when sneezing or coughing or bending down, they get worse with time, waking you up from sleep, and are associated with other symptoms like seizures, changes in vision or hearing, weakness of the arms and legs, or mental decline.
The only thing that could affect headache that you are taking is the Diane.
Dr Bets

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

1
Our users say:
Posted by: cyberdoc | 2009-12-01

Dear Scared
A frontal "band around the head" type of headache is often due to muscle spasm or stress. Usually medication do not work very well for this and seeing a physiotherapist may be more effective. Tumors usually give headaches that are dull and aching, worse when sneezing or coughing or bending down, they get worse with time, waking you up from sleep, and are associated with other symptoms like seizures, changes in vision or hearing, weakness of the arms and legs, or mental decline.
The only thing that could affect headache that you are taking is the Diane.
Dr Bets

Reply to cyberdoc

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement